# SDR SWIA200311757

- Difficulty date: January 30, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL600*
- Aircraft serial: 7743
- Aircraft time: 90 hours, 63 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2286
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING OCCURRED ABOUT FL260.  PERFORMED QRH PROCEDURE AND MESSAGE CONTINUED INTERMITTENTLY.  RETURNED TO DFW.  MESSAGE WENT OUT PRIOR TO LANDING.  REMOVED AND REPLACED NR 15 SENSOR IAW MM 36-21-07.  REMOVED AND REPLACED LEFT BLEED CONTROL UNIT IAW MM 30-12-19.  OPS CHECK GOOD.  P/N OFF/ON  20-035008-067, S/N OFF A2286, S/N ON A1754.
